MAUDE Adverse Event Report: S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION BI-MENTUM PE LINER 22.2/43; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION BI-MENTUM PE LINER 22.2/43; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number DS10014322
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient was continuing to dislocate.The liner was converted from a dual mobility to a constrained liner.Right hip.
 
Additional Manufacturer Narrative
Manufacturer entity d3 corrected to s.E.R.F societe detudes recherche fabrication.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding dislocation (leading to revision) involving a bi mentum pe liner 22/43 was reported.Conclusions: the reported device is an serf product.Written acknowledgement from serf that an investigation has been initiated at the site was received and has been attached within the communication log."technical investigation: the technical investigation cannot be carried out because the product has not been returned.Documentary investigation: (b)(4) units manufactured.No non-compliance observed on this batch.(b)(4) units marketed by serf in december 2020.No other complaints have been recorded on this batch.Root cause hypothesis.Device compliance when placed on the market.In the absence of further information, the most likely cause cannot be determined." corrective action/preventive action: no action is required by stryker at this time as the investigation for this event is performed by serf.

Brand Name
BI-MENTUM PE LINER 22.2/43
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines NJ 69150
FR  69150
Manufacturer (Section G)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
jean-denys marechal
85 avenue des bruyeres
69150 decines-charpieu
decines, NJ 69150
FR   69150
2018315000
MDR Report Key21100501
Report Number3008668801-2025-00001
Device Sequence Number8818515
Product Code LZO
UDI-Device Identifier03662200015504
UDI-Public03662200015504
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K181744
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue NumberDS10014322
Device Lot Number2009413A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer01/24/2025
01/28/2026
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date01/24/2025
02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexFemale